# SDR AALA201711309009

- Difficulty date: November 29, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 53,367 hours, 19,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BY THE L2 DOOR HAS A MISSING LENS.   REPLACED THE LENS.  OPS CHECKED GOOD.
